# SDR SWIA2021090360646

- Difficulty date: April 13, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 45,713 hours, 29,429 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313543S
- Condition: Corroded
- Location: Bs 310 S25l-R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 310 FRAME IS CORRODED FROM STRINGER 25L TO 25R.   (C-CHECK RO 8/31/21)   REPAIRED FS 310 FRAME  FROM STRINGER 25L TO 25R IAW CRJ-700 SRM 53-00-06-201-006-A01, 51-25-16-001-001-A01, 51-42-21-001-001-A01 REV 38B DATED 14 DEC 2020. TASK CARD 51-900-1002-SKY IS COMPLETE, FORM M-337 IS ATTACHED. NO CHANGE TO WEIGHT AND BALANCE. OP AND LEAK CHECKS GOOD.  REFERENCE CONTINUATION FOR WORK PERFORMED. / PRESSURE CHECKS DUE
